Pacific Journal of Mathematics

An existence theorem for a Goursat problem.

D. H. Tucker

Article information

Source
Pacific J. Math., Volume 12, Number 2 (1962), 719-727.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036507

Mathematical Reviews number (MathSciNet)
MR0144075

Zentralblatt MATH identifier
0119.08203

Subjects
Primary: 35.52

Citation

Tucker, D. H. An existence theorem for a Goursat problem. Pacific J. Math. 12 (1962), no. 2, 719--727. https://projecteuclid.org/euclid.pjm/1103036507


Export citation

References

  • [1] G. Ascoli, Le curve limite di una varet data di curve, Memorie della Reale Accademia dei Lincei, Serie 3, 18, (1883), 521-586.
  • [2] J. B. Diaz, On an Analogue of the Euler-Cauchy Polygon Method for the Numerical Solution of Uxy = F(x, y, u, ux, uy)y NAVORD Report 4451 (16 January 1957), White Oak, Maryland, U. S. Naval Ordnance Laboratory, also Arch. Rational Mechanics and Analysis, 1 (1958), 357-390.
  • [3] M. Frechet, Nouvelles Annales de Mathematicques,10 (1910), 247-248
  • [4] G. H. Hardy, On Double Fourier Series, J. Math., 37 (1906), 57-59.
  • [5] E. W. Hobson, Functions of a Real Variable, 1, 3rd edition, Washington, D. C, Harren Press, 1927.
  • [6] John Martin Krause, Mittlewertsatze im Gebiete d. Doppelsummen und Doppelintegral, Leipzig, Ges. d. Wiss. S. Ber., 55 (1903).
  • [7] Edward J. McShane, J. Integration, New Jersey, Princeton University Press, 1944.